# SDR YENA2023070700772

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 4,960 hours, 1,854 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#932, IAH-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO IAH) 'MULTIPLE LIGHTNING STRIKES TO THE NOSE OF THE AIRCRAFT; PERFORMED LIGHTNING STRIKE INSPECTION IAW A220 TASK BD500-A-J05-51-11-01AAA-284A-A. FOUND ONE HIT TO DME #2 ANTENNA. NO OTHER DAMAGE FOUND. A/C OK FOR CONTINUED SERVICE.'
